Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Finished treatment for H. Pylori and feel worse than I did before!!! Why???  (Read 1010 times)

0 Members and 1 Guest are viewing this topic.

Offline Tweenie

  • Full Member
  • ***
  • Posts: 120
  • Rec's: 0
    • Poke This Member
I tested positive for H. Pylori and just finished the 7  day triple therapy for it about 4 days ago. I was feeling GREAT while I was on it. I was totally shocked because I was sure I was going to feel sick while on all of those antibiotics.

Four days later, I actually feel worse than I did before I took the medication! I am feeling nauseous, tired and constipated again. I'm worried that the H. Pylori is still lurking inside of me!!! I want to be re-tested in a few weeks but in the meantime, I'm worried that I'm worse than before and maybe there is something worse in there! Agh!!!

Has anyone experienced this treatment and the aftermath? Did you feel worse? Did it get better?
Bookmark and Share

Offline kina

  • Newbie
  • *
  • Posts: 26
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
I had the same thing happen to me I felt fine while on the meds and like carp after the meds. The was back in December now I have gastritis flareups and some burning when I have the flares especially if I eat certain things. My Dr said it takes months to get the stomach back on track. Remember the meds kill the good and bad bacterium so u need to get some probiotics to balance your stomach bac on track
Bookmark and Share

Offline Tweenie

  • Full Member
  • ***
  • Posts: 120
  • Rec's: 0
    • Poke This Member
I had the same thing happen to me I felt fine while on the meds and like carp after the meds. The was back in December now I have gastritis flareups and some burning when I have the flares especially if I eat certain things. My Dr said it takes months to get the stomach back on track. Remember the meds kill the good and bad bacterium so u need to get some probiotics to balance your stomach bac on track

Thanks, kina. What were your symptoms prior to treatment? My pain and issues were triggered by taking iron supplements that absolutely ruined my gut. I had a feeling like a "stitch" under my ribcage on the left side that wasn't so bad while on the meds but it's back again. It's very unnerving. I don't know if it is a ulcer or not as my doc wanted to go ahead and treat the hp. I ate yogurt with live bacteria while on the meds and now I'm taking Align.
Bookmark and Share

Offline pb

  • Sr. Member
  • ****
  • Posts: 261
  • Rec's: 2
    • Poke This Member
Try one teaspoon of coconut oil three times a day for a month. I wish I could remember source but it was a dr recommendation stating that it was more effective than antibiotics without the side effects.
Bookmark and Share

Offline marc

  • Community Greeter
  • Hero Member
  • *****
  • Posts: 8346
  • Country: us
  • Rec's: 79
  • Gender: Male
  • Mood: Confused
    Confused
    • Poke This Member
I would call your physician and explain your symptoms and concerns.
Bookmark and Share
If you're going through hell, keep going.
Never, Never, Never, give up.

Offline Tweenie

  • Full Member
  • ***
  • Posts: 120
  • Rec's: 0
    • Poke This Member
I would call your physician and explain your symptoms and concerns.

Marc, now you have me really concerned that it's something even more serious than an ulcer.
Bookmark and Share

Offline Hypo84

  • Hero Member
  • *****
  • Posts: 811
  • Country: cs
  • Rec's: 17
  • Gender: Male
  • Personal text
    • Poke This Member
Why would you be more concerned now? It's normal to call doctor if you are not feeling well after therapy. It could be anxiety in your case or still some symptoms of gastritis.
Bookmark and Share

Offline Tweenie

  • Full Member
  • ***
  • Posts: 120
  • Rec's: 0
    • Poke This Member
Hypo, because my HA is kicking in...I'm imagining the worst again...stomach cancer. My crazy mind is working overtime again. Why do I always go there?
Bookmark and Share

Offline Hypo84

  • Hero Member
  • *****
  • Posts: 811
  • Country: cs
  • Rec's: 17
  • Gender: Male
  • Personal text
    • Poke This Member
Actually, I knew why, the question was more to encourage you to think logically, why it has to be smth serious?

My guess is you Googled symptoms after your treatment and after that you continued to Google to try to reassure yourself it is not stomach cancer. It is path to disaster and it is the reason you are now here, in panic, and the reason why you "always" go there.

Stop seeking reassurance through Google because it is impossible thing to do. It will only raise your anxiety level and stop you from thinking logically.

Logically, you don't have any reason to be afraid, but you can't see that because anxiety is much stronger. So, in order to think more logically, you need to reduce anxiety. Which means, guess what, stop Googling.
Bookmark and Share

Offline Tweenie

  • Full Member
  • ***
  • Posts: 120
  • Rec's: 0
    • Poke This Member
Thanks, Hypo. I do know that there's a connection between HP and stomach cancer and, of course, when I started feeling crappy again after the meds, I thought there must be something more in there than just HP. I get so frustrated with myself and my fears.
Bookmark and Share

Tags:
 

anything